# SDR HEEA116744

- Difficulty date: August 3, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N766P
- Make and model: Skrsky S76C
- Aircraft serial: 760594
- Aircraft time: 2,496 hours
- Engine: Tmeca ARRIEL2S1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 7655200904044
- Condition: Damaged
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CRUISE CHECK, NOTED RT MAIN GEAR GREEN LIGHT ILLUMINATED.  LOWERED GEAR TO 3 GREEN INDICATION.  RETURNED TO DEPARTURE.  MAINTENANCE REPLACED THE RT LANDING GEAR SENSOR HARNESS.
